# SDR UALA2010030200744

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 57,123 hours, 11,189 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 408855
- Condition: Leaking
- Location: Refuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FOUND WHILE FUELING ONLY AT REAR SPAR AREA OUTBOARD OF LT PYLON APPEARS TO BE ISOLATED AT SPOILER ACTUATOR SPAR CASTING INBOARD OF NR 3 FLAP FAIRING.  REPLACED REFUEL VALVE. LEAK CHECKED. NO LEAKS WERE NOTED DURING CHECK.
